HI all, it's been a while since I've posted here. I have been rolling along, doing pretty well with MTX (injection), Leukovorin, Folic Acid and Plaquenil. Last week on my bi-monthly blood work my liver enzymes spiked. The had me hold off doing my shot and redo it yesterday. This morning the results came back - enzymes (ALT test) were even higher! I've been on MTX since 2007 and never had an issue. Any ideas what else could cause this, or can this just happen at any old random time? I havent been drinking any alcohol, my diet is the same. I'm excercising more...I just don't get it. Anyway, Im sure I'll hear from my doc before too long but just wondered if any of you have had this experience.
Posts You May Be Interested In
The more they stay the same...Finally gave up and went to a pain management MD. so far it was a water of time. I got a steroid epidural injection in my spine at L4. The nurse told me to get up and get dressed and pulled the curtain. I bent a bit to pick up my clothes and both knees buckled. That was fun. Then the pain was way worse for about 10 days. Then it went away for two weeks. Now it's back...
tomorrow will be my brothers birthday. he would of been 13 but he died 10 months ago.i don't have anyone that will care that its his birthday so its just me and i feel like it should matter but does it? hes gone so should i ignore it and not think about it? do you still think or do anything for your people who died?